Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What are these symptoms of tingling sensation on side of the face, irritating cough and irregular heartbeats ?

I am a 66 year old female in general good health, non smoker, 5 4 tall and 9stones 9lbs in weight. Occassionally I experience a dead feeling in my left leg, have strange tinging sensations in the left side of my face and have a slightly irriating cough. I also feel sometimes that my heartbeat is a little irregular. Have you any ideas of a problem I may be experiencing?
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi carole;
welcome to health care magic
As you are 66 yrs the weight is fine;the dead feeling in leg & tingling sensation may be a problem related to brain as many a times age related changes occur in brain leading to few problems like you have .Main part is the irregular heartbeat you say .If it is just your feeling then its fine ;but if the irregularity is in real then you need to get investigated .I would advise you to get investigated for heart & examined by a Physician for tingling & weakness keeping your age in mind.
take care
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor